Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 2015, Volume 60, Issue 2, Pages 391–402
DOI: https://doi.org/10.4213/tvp4626
(Mi tvp4626)
 

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications
Workshop in memoriam of Yu. V. Prokhorov

On properties of polynomials in random elements

V. V. Ulyanovab

a Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics
b National Research University "Higher School of Economics" (HSE), Moscow
Full-text PDF (189 kB) Citations (3)
References:
Funding agency Grant number
Russian Science Foundation 14-11-00196
Received: 02.02.2015
English version:
Theory of Probability and its Applications, 2016, Volume 60, Issue 2, Pages 325–336
DOI: https://doi.org/10.1137/S0040585X97T987673
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. V. Ulyanov, “On properties of polynomials in random elements”, Teor. Veroyatnost. i Primenen., 60:2 (2015), 391–402; Theory Probab. Appl., 60:2 (2016), 325–336
Citation in format AMSBIB
\Bibitem{Uly15}
\by V.~V.~Ulyanov
\paper On properties of polynomials in random elements
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 2
\pages 391--402
\mathnet{http://mi.mathnet.ru/tvp4626}
\crossref{https://doi.org/10.4213/tvp4626}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3568783}
\elib{https://elibrary.ru/item.asp?id=24073902}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 2
\pages 325--336
\crossref{https://doi.org/10.1137/S0040585X97T987673}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000377914700013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84973483963}
Linking options:
  • https://www.mathnet.ru/eng/tvp4626
  • https://doi.org/10.4213/tvp4626
  • https://www.mathnet.ru/eng/tvp/v60/i2/p391
  • This publication is cited in the following 3 articles:
    1. E. D. Kosov, “Distributions of Polynomials in Gaussian Random Variables under Constraints on the Powers of Variables”, Funct. Anal. Appl., 56:2 (2022), 101–109  mathnet  crossref  crossref
    2. V. I. Bogachev, “Chebyshev–Hermite polynomials and distributions of polynomials in Gaussian random variables”, Theory Probab. Appl., 66:4 (2022), 550–569  mathnet  crossref  crossref  zmath
    3. Yu. V. Prokhorov, F. Götze, V. V. Ulyanov, “On bounds for characteristic functions of the powers of asymptotically normal random variables”, Theory Probab. Appl., 62:1 (2018), 98–116  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:631
    Full-text PDF :234
    References:105
    First page:8
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025